# SDR DL738081163

- Difficulty date: September 7, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 27,253 hours, 11,548 cycles
- Engine: Pwa PW4060
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Valve
- Part number: 39353
- Condition: Out Of Tolerance
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBD TIRE BURST AFTER LANDING.  TROUBLESHOOT ANTI-SKID SYSTEM FOUND LEFT OUTBD ANTI-SKID NORMAL VALVE RESISTANCE OUT OF RANGE PER FIM 32-42-00-810-804.  BITE A/S BOX FOUND VLV1 WITH SP-CO-VI.  T/S PER FIM           32-42-00-810-804 FOUND NR 1 NORMAL A/S VALVE RESIS OUT OF RANGE.  REPLACED NR 1 NORMAL A/S VALVE PER AMM.  CKS GOOD LEAK CHECK GOOD
